Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ido Efrat
Title: Valuations, orderings and Milnor $ K$-theory
Additional book information: Mathematical Surveys and Monographs, vol. 124, American Mathematical Society, Providence, RI, 2006, xiv+288 pp., ISBN 978-0-8218-4041-2, US$60.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Murray Marshall
Affiliation: University of Saskatchewan
Journal: Bull. Amer. Math. Soc. 45 (2008), 439-444
MSC (2000): Primary 12J10, 12J15, 19D45
Published electronically: August 3, 2007
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society